# SDR CA000810013

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A330-322
- Aircraft time: 9,062 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Block
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 7,965 hours, 3,954 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ECAM NR 1 ENGINE STALL WARNING DURING ENGINE SPOOL UP FOR TAKE-OFF ROLL, ABORTED TAKEOFF AND RETURNED TO GATE.CENTRALIZING BOLT HEADS AT THE NR 3, 5 & 6 POSITION VGV/IGV FOUND HARD RUBBING INTO THE RUBBING BLOCKS THAT GROVED AND OCCASIONALLY JAMMED THE VGV/IGV IN A IMPROPER POSITION CAUSING THE ENGINE TO STALL.REFRENCE SDR 20000718011 FOR HISTORY.
